# SDR SWIA200515812

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 28,005 hours, 40,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1333
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,379 hours, 13,813 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EXIT SIGNS AT ROW 6 DO NOT ILLUMINATE.  REPLACED MIDDLE ELBP.  OPERATIONAL CHECK GOOD.
